RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 4, Pages 835–852 (Mi smj2682)  

On some boundary value problems for systems of pseudoparabolic equations

A. Sh. Lyubanova

Siberian Federal University, Krasnoyarsk, Russia

Abstract: We study a boundary value problem for a system of two pseudoparabolic equations when for one of the functions the initial data and its values at the final time are given. Existence and uniqueness theorems for this problem are proven with the help of the properties of solutions to some nonlocal and inverse problems for a pseudoparabolic equation which are established in this article.

Keywords: pseudoparabolic equation, loaded equation, inverse problem, existence and uniqueness theorem, nonlocal boundary value problem.

DOI: https://doi.org/10.17377/smzh.2015.56.410

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:4, 662–677

Bibliographic databases:

UDC: 517.95
Received: 25.08.2014

Citation: A. Sh. Lyubanova, “On some boundary value problems for systems of pseudoparabolic equations”, Sibirsk. Mat. Zh., 56:4 (2015), 835–852; Siberian Math. J., 56:4 (2015), 662–677

Citation in format AMSBIB
\Bibitem{Lyu15}
\by A.~Sh.~Lyubanova
\paper On some boundary value problems for systems of pseudoparabolic equations
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 4
\pages 835--852
\mathnet{http://mi.mathnet.ru/smj2682}
\crossref{https://doi.org/10.17377/smzh.2015.56.410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492875}
\elib{https://elibrary.ru/item.asp?id=24817480}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 4
\pages 662--677
\crossref{https://doi.org/10.1134/S0037446615040102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000359802500010}
\elib{https://elibrary.ru/item.asp?id=24008006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939213791}


Linking options:
  • http://mi.mathnet.ru/eng/smj2682
  • http://mi.mathnet.ru/eng/smj/v56/i4/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:165
    Full text:58
    References:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021